# SDR DALA2019112606940

- Difficulty date: November 26, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 81,650 hours, 37,261 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 34
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SHEAR TIE LOCATED FR34 AND BETWEEN STR41R TO STR42R IN FWD CARGO COMPARTMENT, REPLACED SHEAR TIE LOCATED FR.34 AND BETWEEN STR.41R TO STR.42R IN FWD CARGO COMPARTMENT AS PER A320 SRM 51-72-11 AND DWG D53231586
